# SDR 01FDEA00113

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19301
- Aircraft time: 63,886 hours, 48,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, MAIN CABIN FRAME AT BS 1130 FOUND CRACKED AT STR 11L.  *S/D*  HFEC IND NO CRACKS PER IAW BAC 727 NDT MANUAL PART 6.  TREATED, PRIMED AND REINSTALL CLIP PER SRM 51-10-2, 51-30-2.
